# SDR AALA951869

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63200036
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1039 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, RT MLG DOOR LIGHT ON F/E PANEL DID NOT ILLUMINATE WHEN GEAR DOORS OPENED.  ALL OTHER INDICATIONS NORMAL AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED RT MLG DOOR WARNING SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
